# SDR FDEA201406011242

- Difficulty date: June 1, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 24,224 hours, 13,056 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: A57240810214
- Condition: Corroded
- Location: Rt Wing
- Part time: 24,224 hours, 13,056 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG RIB 5 FWD LUG HAS CORROSION IN BORE, FWD & AFT FACES.  COMPLIED WITH EA 6-5710-T0309069 P1.
